# SDR HNAA2024052200455

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2075 CARGO DOOR FWD LATERAR L-SHAPE ANGLE CORRODED AT LWR CORNER OF DOOR.  REPAIRED IAW EO1-53-24-0256
